Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Reuter-Ledermann representation for birth and death processes


Author: Edward C. Waymire
Journal: Proc. Amer. Math. Soc. 57 (1976), 318-320
MSC: Primary 60J80
DOI: https://doi.org/10.1090/S0002-9939-1976-0420898-7
MathSciNet review: 0420898
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The identification of the mass of the integrator at zero is made for the integral representation obtained by Reuter and Ledermann for the transition probabilities of birth and death processes. An ergodic theorem is given as an application of this result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J80

Retrieve articles in all journals with MSC: 60J80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0420898-7
Article copyright: © Copyright 1976 American Mathematical Society